# SDR CA970904011

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Engine: Pwa JT8D17
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 30083721
- Condition: Burnt
- Location: Anti Coll Light
- Component: Grimes, 30083721
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

(CAN) AIRCRAFT DIVERTED DUE TO SMOKE IN CABIN. UPPER ANTI COLLISION BEACON BURNT OUT. CIRCUIT BREAKER PULLED AND COLLARED. TERMINAL STRIP CHECKED FOR ARCING.
